I took 8 Excedrin Migraines in the past 24 hrs. What problems am I possibly going to facing here? :(
I've got flu right now and the only thing that was bringing down my fever was Excedrin Migraine. But stupid me, I didn't read the directions of course until it was too late. Apparently the maximum dosage is 2 pills in 24hrs. Yeah, I know, I should have read it first. I took the last 2 about 4hrs ago and just as soon as I swallowed them, I noticed the maximum dosage on the bottle. At first I felt as if I was going to vomit, but that feeling went away. However, I have had a "weighted down" kind of feeling, making it hard for me to walk. Also have extreme dizziness, and up until an hour or 2 ago, I couldn't really comprehend or remember anything I just did, and if I did remember, it seemed as if what I was doing 3 seconds ago, happened yesterday (if that makes any sense?). It's a hard feeling to explain, but that's the only way I can put it into words. Anyway, I'm not to worried about those feelings, but should I be worried about anything else? I don't have heart problems, liver problems, etc. Any answers for me are much appreciated!